Abstract
In this research work, a generalized extension of morphisms has been proposed to define generalized geometry between the two generalized chain complexes: Grassmannian configuration, and a variant of Cathelineau infinitesimal. Initially, the new morphisms are introduced to extend the geometry of Grassmannian and variant of Cathelineau infinitesimal chain complexes for weight n = 6. Finally, generalizations of this extension are proposed through generalized morphisms, and the commutativity of associated diagrams is also shown.

M. Khalid, Azhar Iqbal. (2019) Generalized Extension of Morphisms in Geometry of Configuration and Infinitesimal Polylogarithmic Groups Complexes, Punjab University Journal of Mathematics, Volume 51, Issue 8.
  • Views 620
  • Downloads 69

Article Details

Volume
Issue
Type
Language